# SDR 2000UALA00257

- Difficulty date: May 16, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Leaking
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT EN ROUTE TO ORD, ECAM FWD CARGO DOOR, PRESSURIZATION FLUX.  PATCH WITH SAM.  FLT CONTINUED TO ORD AT 10 THOUSAND FT.
